MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) the patient experienced fibrin and hypopyon which led the patient to be diagnosed with toxic anterior segment syndrome (tass).The patient was referred to a retina specialist.Additional information has been requested, but not received.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Recall of device is underway.
 
Additional Manufacturer Narrative
Additional information: b5, b6, g3, h2, h6, h11.
 
Event or Problem Description
Additional information was received indicating the patient recovered.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21894420
Report Number0001313525-2025-00078
Device Sequence Number17026737
Product Code HQL
UDI-Device Identifier10757770607911
UDI-Public(01)10757770607911(17)270930(11)241028(10)3Q29526
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2200
Device Lot Number3Q29526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown